# SDR DL72L971634

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIX AIR STAIR BULBS INOP.  OVERHEAD STAIR LIGHT OUT.  EXIT SIGN  ROW 21 BULB BURNED OUT.  OVERHEAD EXIT SIGN BETWEEN L2 AND L3 HAVE BULB BURNED OUT.  EXIT SIGN AT R2 HAS BULB BURNED OUT.  RELAMPED ALL LIGHTS.
